# SDR ASAA2023070443901

- Difficulty date: July 4, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 1,199 hours, 364 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL ON RECALL, RESETS WITH MASTER CAUTION. GROUNDED - YES. FOUND FAULT CODE "22-11186" PRESENT ON FCC A FLIGHT LEG 1. ACCOMPLISHED IFIM TASK 22-11-00-810-C61. INITIAL EVALUATION PASSES.
